You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The mod-2 Cohomology of the Bianchi Groups
Transactions of the American Mathematical Society
Vol. 352, No. 10 (Oct., 2000), pp. 4585-4602
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/221755
Page Count: 18
You can always find the topics here!Topics: Mathematical rings, Quotients, Isotropy, Coefficients, Vertices, Algebra, Integers, Isomorphism, Mathematical integrals
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Bianchi groups are a family of discrete subgroups of PSL2( C) which have group theoretic descriptions as amalgamated products and HNN extensions. Using Bass-Serre theory, we show how the cohomology of these two constructions relates to the cohomology of their pieces. We then apply these results to calculate the mod-2 cohomology ring for various Bianchi groups.
Transactions of the American Mathematical Society © 2000 American Mathematical Society